# SDR SCNA98025

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623074
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NOTICED R2 WINDOW CRACKED.  RETURNED TO STL.  REMOVED AND REPLACED R2 WINDOW, FUNCTIONALLY CHECKED GOOD.
